Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 23, NWS Dodge City, KS

May 24, 2010Finney County, Gray County, Haskell County, Kansas

NWS Dodge City, KS issued this tornado warning at May 24, 2010, 3:25 PM CDT for Finney County, Gray County, Haskell County, Kansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2010, 3:25 PM CDT (20:25 UTC)
Expired
May 24, 2010, 4:00 PM CDT
In force
35 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Finney County, KS, Gray County, KS, Haskell County, KS

The radar

The Dodge City radar (KDDC), 66 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 11:46 AM CDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1707 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WFUS53 KDDC 242025
TORDDC
KSC055-069-081-242100-
/O.NEW.KDDC.TO.W.0023.100524T2025Z-100524T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
325 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL FINNEY COUNTY IN SOUTHWEST KANSAS...
  WEST CENTRAL GRAY COUNTY IN SOUTHWEST KANSAS...
  NORTHEASTERN HASKELL COUNTY IN SOUTHWEST KANSAS...

* UNTIL 400 PM CDT

* AT 323 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO 10 MILES
  NORTH OF TICE. THIS DANGEROUS STORM WAS MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PIERCEVILLE...CHARLESTON AND INGALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3793 10081 3787 10039 3758 10071 3763 10088
TIME...MOT...LOC 2026Z 214DEG 27KT 3766 10074

$$

RITTERLING
2 follow-up statements
005 
WWUS53 KDDC 242044
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
344 PM CDT MON MAY 24 2010

KSC081-242054-
/O.CAN.KDDC.TO.W.0023.000000T0000Z-100524T2100Z/
HASKELL KS-
344 PM CDT MON MAY 24 2010

...THE TORNADO WARNING FOR NORTHEASTERN HASKELL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3772 10056 3774 10065 3774 10083 3792 10081
      3793 10081 3787 10039
TIME...MOT...LOC 2044Z 206DEG 29KT 3780 10067

$$

KSC055-069-242100-
/O.CON.KDDC.TO.W.0023.000000T0000Z-100524T2100Z/
FINNEY KS-GRAY KS-
344 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL GRAY AND
SOUTH CENTRAL FINNEY COUNTIES UNTIL 400 PM CDT...

AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO 7 MILES SOUTH OF
PIERCEVILLE. THIS DANGEROUS STORM WAS MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  PIERCEVILLE...
  CHARLESTON...
  MAINLY RURAL AREAS OF SOUTHERN FINNEY AND WESTERN GRAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3772 10056 3774 10065 3774 10083 3792 10081
      3793 10081 3787 10039
TIME...MOT...LOC 2044Z 206DEG 29KT 3780 10067

$$

RITTERLING
338 
WWUS53 KDDC 242052
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
352 PM CDT MON MAY 24 2010

KSC055-069-242101-
/O.EXP.KDDC.TO.W.0023.000000T0000Z-100524T2100Z/
FINNEY KS-GRAY KS-
352 PM CDT MON MAY 24 2010

...THE TORNADO WARNING FOR WEST CENTRAL GRAY AND SOUTH CENTRAL FINNEY
COUNTIES WILL EXPIRE AT 400 PM CDT/300 PM MDT/...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
EXPIRED. THE STORM HAS WEAKED...HOWEVER...HAIL WILL REMAIN A THREAT.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.

LAT...LON 3772 10056 3774 10065 3774 10083 3792 10081
      3793 10081 3787 10039
TIME...MOT...LOC 2051Z 203DEG 35KT 3788 10063

$$

RITTERLING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 24, 1:31 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 24, 1:31 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
131 PM CDT MON MAY 24 2010

.DISCUSSION...

DAYS 1-2...

SEVERE WEATHER OPERATIONS COMMENCED AS OF 1830 UTC AS VERY INTENSE
MID LEVEL POTENTIAL VORTICITY ANOMALY...AND RESULTING UPWARD
VERTICAL MOTION CONTINUES TO OVERSPREAD A VERY MOIST AND UNSTABLE
LOWER TROPOSPHERE...WITH WIDESPREAD LOWER TO MID 60S DEWPOINTS
EAST OF THE LOW LEVEL CONVERGENCE AXIS. AS OF 1740 UTC...INITIAL
DEVELOPMENT OF SURFACE BASED CONVECTION WAS OCCURRING FROM
SOUTHWEST OF GOODLAND DOWN INTO THE CENTRAL OKLAHOMA PANHANDLE.
OTHER STORMS WILL DEVELOP ACROSS THE TEXAS PANHANDLE...WHICH WOULD
ORGANIZE AND MOVE RAPIDLY NORTHEAST INTO SOUTHWEST KANSAS. GIVEN
THE STRENGTH OF THE LOW LEVEL WINDS, LOW LEVEL MESOCYCLOGENESIS
WILL BE FAVORED WITH SUPERCELL STORMS. GIVEN THE LARGE AREA OF LOW
LEVEL MOISTURE AND CAPE THERE IS A FAIRLY LARGE THREAT AREA FOR
SEVERE STORMS AND TORNADOES. IT REMAINS UNCLEAR HOW LONG THE
CONVECTIVE MODE WILL BE SUPERCELLULAR...BUT BY LATE AFTERNOON AND
EARLY EVENING, AS MORE STORMS DEVELOP, THERE WILL LIKELY BE A
TRANSITION TO QUASI-LINEAR STRUCTURES. THAT BEING SAID, LOW LEVEL
MESOCYCLONES WILL STILL BE FAVORED WITH THE POSSIBILITY OF QLCS
(QUASI-LINEAR CONVECTIVE SYSTEM) TORNADOES AS THE THREAT AREA
SLOWLY SHIFTS EAST BY THE EARLY TO MID EVENING HOURS.

A WEAK COLD FRONT WILL MOVE INTO WESTERN KANSAS AS THE MAIN SYSTEM
LIFTS RAPIDLY NORTHEAST INTO THE NORTHERN PLAINS EARLY TOMORROW
MORNING. THIS FRONT WILL STALL OUT ACROSS SOUTHWEST KANSAS AS YET
ANOTHER WAVE ENTERS THE PICTURE TO THE SOUTHWEST...WHICH WILL
FAVOR LOW LEVEL CYCLOGENESIS ACROSS THE FAR SOUTHWEST SECTIONS OF
THE DDC FA. MORE SURFACE-BASED SEVERE STORMS ARE EXPECTED TOMORROW
AFTERNOON AND EVENING...WITH THE GREATEST THREAT BEING ACROSS THE
SOUTHWESTERN THIRD OF THE DDC FA...AND POINTS SOUTH OF THERE. WILL
INCREASE POPS TO 40-50 PERCENT OVER A LARGER PORTION OF THE DDC FA
GIVEN THIS LINE OF THINKING.

THIS WEAK WAVE WILL LIFT NORTHEAST INTO NORTHERN KANSAS AND
NEBRASKA LATE TOMORROW NIGHT INTO WEDNESDAY...BUT VERY MOIST LOW
LEVEL AIRMASS WILL REMAIN WITH DEWPOINTS IN THE LOWER TO MID 60S.
LOW LEVEL CYCLOGENESIS WILL AGAIN BE FAVORED ACROSS FRONT RANGE
AND LARAMIE RANGE WHICH WILL ALLOW WINDS TO INCREASE OUT OF THE
SOUTHEAST AGAIN...IN RESPONSE TO THE NEXT LARGER SCALE TROUGH
MOVING INTO THE INTERMOUNTAIN WEST REGION.

DAYS 3-7...

LITTLE CHANGE TO THE MEDIUM RANGE FORECAST WAS MADE THIS AFTERNOON,
AS A GENERAL EXPECTATION OF CONTINUED WARM AND DRY WEATHER WILL
BE IN PLACE FOR THURSDAY AND FRIDAY, AS WELL AS EVEN INTO SATURDAY
BEFORE A MORE SIGNIFICANT CHANCE OF THUNDERSTORMS AND POTENTIAL
SEVERE WEATHER RETURNS TO THE AREA BY LATE SATURDAY AND SATURDAY
NIGHT.

BY WEDNESDAY NIGHT THE MODELS ARE IN GREAT AGREEMENT EJECTING A
DEEPENED MID LEVEL LOW FROM THE NORTHERN PLAINS INTO SOUTH CENTRAL
KANSAS. WHILE SOUTHWEST FLOW REMAINS ESTABLISHED ALOFT ACROSS THE
HIGH PLAINS REGION. WITH TIME INTO WEDNESDAY NIGHT AND THURSDAY, THE
LARGE CYCLONE THAT REMAINS ANCHORED OFF THE NORTHWEST PACIFIC COAST
WILL HELP ALLOW HEIGHT RISES AND EVENTUALLY A DEVELOPED MID LEVEL
ANTICYCLONE FROM NEW MEXICO TO MINNESOTA.  WITH HIGH PRESSURE ALOFT,
THE MEDIUM RANGE PERIOD WILL BRING FAIRLY LIGHT WINDS BEFORE
SOUTHWEST FLOW ALOFT BECOME AGAIN ESTABLISHED BY SATURDAY.
INCREASING LOW LEVEL MOISTURE ADVECTION WILL RETURN ON SATURDAY WITH
INCREASING CHANCES FOR DRYLINE THUNDERSTORMS/MCS ACTIVITY SATURDAY
INTO SATURDAY NIGHT. A FRONTAL BOUNDARY WOULD BE BEST TIMED INTO THE
AREA AGAIN ON SUNDAY WITH CLOUDY A COOL CONDITIONS PROBABLY
FOLLOWING THE PASSAGE INTO SUNDAY NIGHT.

&&

.AVIATION...

STRONG SOUTHEAST WINDS WILL BE ONGOING THROUGH THE EVENING BEFORE
SOME DECOUPLING OCCURS, BUT A GRADIENT WILL ALSO BE IN PLAY. LATE
AFTERNOON AND EVENING WILL BRING SCATTERED STRONG TO SEVERE
THUNDERSTORMS THAT MAY AFFECT ANY AND ALL TERMINALS SITES.  TEMPOS
WILL BE USED FOR LATE AFTERNOON CONVECTIVE ACTIVITY, BEFORE A
PREVAILING TSRA MAY BE NEEDED IN THE EASTERN TERMINALS BY EARLY
EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  81  61  86 /  50  50  40  20
GCK  56  81  59  85 /  40  40  40  20
EHA  52  82  58  85 /  30  50  40  20
LBL  60  83  59  86 /  40  50  40  20
HYS  62  82  62  84 /  50  30  40  20
P28  65  85  64  87 /  30  50  50  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR KSZ030-
031-043>046-061>066-074>080-084>088.

&&

FN25/33/33
Hazardous weather outlook, May 24, 12:36 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
1236 PM CDT MON MAY 24 2010

KSZ030-031-043>046-061>066-074>081-084>090-251000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1236 PM CDT MON MAY 24 2010 /1136 AM MDT MON MAY 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ALONG THE KANSAS COLORADO
LINE BY EARLY AFTERNOON. HAIL UP TO GOLFBALL SIZED AND TORNADOES ARE
POSSIBLE WITH THESE EARLY THUNDERSTORMS.

THERE IS A BETTER CHANCE FOR MORE WIDESPREAD SEVERE THUNDERSTORMS
WITH QUARTER-SIZED HAIL, WINDS TO 70 MPH, AND TORNADOES.  THE
GREATEST THREAT WILL GENERALLY BE NORTH OF HIGHWAY 96 BETWEEN 5 AND
9 PM CDT. ALTHOUGH THIS IS THE BEST TIMEFRAME AND AREA FOR ORGANIZED
SEVERE WEATHER, ISOLATED THUNDERSTORMS WITH LARGE HAIL ARE POSSIBLE
ANYWHERE ACROSS SOUTHWEST KANSAS THIS AFTERNOON AND EVENING.

IN ADDITION, IT WILL BE VERY WINDY THIS AFTERNOON AND EVENING.
SOUTH WINDS ARE EXPECTED BETWEEN 25 TO 35 MPH WITH GUSTS TO NEAR 50
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AGAIN LATE SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS COULD POSSIBLY BE NEEDED FROM 5 PM TO 9 PM THIS EVENING,
NORTH OF A LINE FROM SCOTT CITY TO DODGE CITY TO SAINT JOHN.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12/32/33

In the hours before

Local storm report, May 24, 11:10 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1110 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             12 NNW MANTER           37.69N 101.93W
05/23/2010  E1.00 INCH       STANTON            KS   PUBLIC

            HAIL WAS MOSTLY PENNY SIZE.

1040 PM     HAIL             6 S SYRACUSE            37.90N 101.74W
05/23/2010  E1.00 INCH       HAMILTON           KS   PUBLIC

&&

GERARD
Local storm report, May 24, 11:15 AM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1115 AM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             12 NNW MANTER           37.69N 101.93W
05/23/2010  E1.00 INCH       STANTON            KS   PUBLIC

            HAIL WAS MOSTLY PENNY SIZE.

1140 PM     HAIL             6 S SYRACUSE            37.90N 101.74W
05/23/2010  E1.00 INCH       HAMILTON           KS   PUBLIC

&&

GERARD
Local storm report, May 24, 1:41 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
141 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     HAIL             7 SE FETERITA           37.07N 101.41W
05/24/2010  E0.75 INCH       STEVENS            KS   PUBLIC

&&

GERARD
Local storm report, May 24, 2:26 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
226 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             HUGOTON                 37.18N 101.35W
05/24/2010  E0.88 INCH       STEVENS            KS   LAW ENFORCEMENT

0216 PM     HAIL             5 W WOODS               37.16N 101.19W
05/24/2010  E1.00 INCH       STEVENS            KS   PUBLIC

            HAIL WAS MOSTLY PENNY SIZE.

&&

GERARD
Local storm report, May 24, 2:37 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
237 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     HAIL             3 NW WOODS              37.20N 101.14W
05/24/2010  E1.00 INCH       STEVENS            KS   PUBLIC

&&

JFINCH
Local storm report, May 24, 3:10 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
310 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             SSW SATANTA             37.43N 100.99W
05/24/2010  E0.75 INCH       HASKELL            KS   TRAINED SPOTTER

&&

MRUSSELL

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 11:06 PM CDTSpecial Weather StatementDDCStanton39 min
May 23, 11:38 PM CDTSpecial Weather StatementDDCHamilton52 min
May 24, 1:11 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens49 min
May 24, 1:19 PM CDTSevere Thunderstorm WarningDDCHamilton26 min
May 24, 1:58 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens47 min
May 24, 2:28 PM CDTTornado WarningDDCHaskell, Seward, Stevens32 min
May 24, 2:59 PM CDTTornado WarningDDCHaskell31 min
May 24, 3:55 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Lane26 min
May 24, 4:54 PM CDTSevere Thunderstorm WarningDDCMeade, Seward51 min
May 24, 5:33 PM CDTSevere Thunderstorm WarningDDCFinney, Gray42 min
May 24, 5:44 PM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward46 min
May 24, 5:50 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell24 min
May 24, 6:12 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Scott35 min
May 24, 6:30 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Meade45 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.